Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Invariants of the linear group modulo $ p\sp k$


Author: M. M. Feldstein
Journal: Trans. Amer. Math. Soc. 25 (1923), 223-238
MSC: Primary 20G40
DOI: https://doi.org/10.1090/S0002-9947-1923-1501241-9
MathSciNet review: 1501241
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G40

Retrieve articles in all journals with MSC: 20G40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1923-1501241-9
Article copyright: © Copyright 1923 American Mathematical Society